The Drug-Induced Respiratory Disease Website
Philippe Camus, M.D.
Browse by »
DRESS (drug rash eosinophilia and hypersensitivity syndrome)
No description available.
Last update :
No medias available.
Case reports: treatment of nevirapine-associated dress syndrome with intravenous immune globulin (IVIG).
Journal of drugs in dermatology : JDD 2005 Jul-Aug;4;510-3 2005 Jul-Aug
DRESS (drug rash with eosinophilia and systemic symptoms) syndrome associated with nevirapine therapy.
Clinical infectious diseases : an official publication of the Infectious Diseases Society of America 1998 Nov;27;1321-2 1998 Nov
Drug rash with eosinophilia and systemic symptoms syndrome and renal toxicity with a nevirapine-containing regimen in a pregnant patient with human immunodeficiency virus.
Obstetrics and gynecology 2003 May;101;1094-7 2003 May
Nevirapine-associated rash with eosinophilia and systemic symptoms in a child with human immunodeficiency virus infection.
The Pediatric infectious disease journal 2007 Nov;26;1053-6 2007 Nov
Nevirapine-induced rash with eosinophilia and systemic symptoms (DRESS).
Indian journal of pharmacology 2013 Jul-Aug;45;401-2 2013 Jul-Aug
Persistent high nevirapine blood level with DRESS syndrome 12 days after interruption of antiretroviral therapy.
BMJ case reports 2009;2009; 2009